# SDR RYNA201204290021

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 87,768 hours, 17,829 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK L/E SLAT ASYMMETRY AND EICAS MESSAGE.  TROUBLESHOT IAW FIM 27-18-00 PG 134-135, BITE CHECKED PSEU 27-09-03-101, FSEU 27-51-00 FIG 101, NO DEFECTS NOTED.
